Theorems on Carlitzís twisted q-Euler polynomials under S5

Ugur Duran, Mehmet Acikgoz

Abstract


In this paper, we consider Carlitzís twisted q-Euler polynomials and present some

new symmetric identities for Carlitzís twisted q-Euler polynomials using the fermionic p-adic invariant integral on Zp under symmetric group of degree five.


Keywords


Symmetric identities; Carlitzís twisted q-Euler polynomials; p-adic invariant integral on Zp; Invariant under S5.

References


E. Agyüz, M. Acikgoz, S. Araci, A symmetric identity on the q-Genocchi polynomials of higher

order under third Dihedral group D3, Proceedings of the Jangjeon Mathematical Society, 18

(2015), No. 2, pp. 177-187.

S. Araci, U. Duran, M. Acikgoz, Symmetric identities involving q-Frobenius-Euler polynomials

under Sym (5), Turkish Journal of Analysis and Number Theory, Vol. 3, No. 3, pp. 90-93

(2015).

J. Choi, P. J. Anderson, H. M. Srivastava, Carlitzs q-Bernoulli and q-Euler numbers and

polynomials and a class of generalized q-Hurwitz zeta functions, Applied Mathematics and

Computation, Volume 215, Issue 3 (2009), Pages 11851208.

U. Duran, M. Acikgoz, S. Araci, Symmetric identities involving weighted q-Genocchi poly-

nomials under S4, Proceedings of the Jangjeon Mathematical Society,18 (2015), No. 4, pp

-465.

T. Kim, Some identities on the q-Euler polynomials of higher order and q-Stirling numbers

by the fermionic p-adic integral on Zp, Russian Journal of Mathematical Physics, 484-491

(2009).

T. Kim and J. J. Seo, Some identities of symmetry for Carlitz-type q-Euler polynomials in-

variant under symmetric group of degree ve, International Journal of Mathematical Analysis,

Vol. 9 (2015), no. 37, 1815-1822.

H. Ozden, Y. Simsek, I. N. Cangul, Euler polynomials associated with p-adic q-Euler measure,

General Mathematics Vol. 15, Nr. 2-3 (2007), 24-37.

C. S. Ryoo, Symmetric properties for Carlitzs twisted (h,q)-Euler polynomials associated with

p-adic q-integral on Zp, International Journal of Mathematical Analysis, Vol. 9 (2015), no.

, 1947 - 1953.

C. S. Ryoo, Symmetric properties for Carlitzs twisted q-Euler numbers and polynomials as-

sociated with p-adic integral on Zp, International Journal of Mathematical Analysis, Vol. 9

(2015), no. 83, 4129 - 4134.


Refbacks

  • There are currently no refbacks.


free counters